# SDR IPXA2019050841911

- Difficulty date: April 25, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7102503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CENTER CARGO COMPARTMENT BILGE AREA HAS CORROSION ON LONGERON 52 SPLICE FITTING BETWEEN STA. 1701 & 1721. REMOVED AND REPLACED CORRODED CENTER CARGO COMPARTMENT LONGERON 52 SPLICE FITTING BETWEEN STA. 1701 & 1721 IAW SRM 51-33-01. (MINOR)
